[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.179.146. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1973

Cutaneous Toxicity of Bleomycin Therapy

Author Affiliations

New Haven, Conn

From the departments of dermatology (Drs. Cohen, O'Keefe, and Klaus) and medicine (Drs. Mosher and De Conti), Yale University School of Medicine and Yale-New Haven Hospital, New Haven, Conn.

Arch Dermatol. 1973;107(4):553-555. doi:10.1001/archderm.1973.01620190029007
Abstract

Nineteen of 25 patients treated with systemic bleomycin therapy developed skin toxicities such as infiltrated plaques, nodules, and bands on the hands, linear hyperpigmentation on the trunk, and gangrene of the fingertips. The association of these changes with pulmonary fibrosis, which also occurs in patients treated with bleomycin, may suggest the possibility of a drug-induced scleroderma.

×